Zur Abschätzung der Wurzeln algebraischer Gleichungen.

J. Heinhold

Monatshefte für Mathematik (1955)

  • Volume: 59, page 203-216
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Heinhold, J.. "Zur Abschätzung der Wurzeln algebraischer Gleichungen.." Monatshefte für Mathematik 59 (1955): 203-216. <http://eudml.org/doc/176971>.

author = {Heinhold, J.},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, polynomials},
pages = {203-216},
title = {Zur Abschätzung der Wurzeln algebraischer Gleichungen.},
url = {http://eudml.org/doc/176971},
volume = {59},
year = {1955},

AU - Heinhold, J.
TI - Zur Abschätzung der Wurzeln algebraischer Gleichungen.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 203
EP - 216
KW - linear algebra, polynomials
UR - http://eudml.org/doc/176971
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.